# SDR 96FDEA01218

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5751 · Ailerons
- Part: Te Skin
- Part number: 65217662
- Condition: Disbonded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0464, 016, RIGHT WING O/B AILERON IS DELAMINATED AT O/B TRAILING EDGE.  *S/D*  REPAIRED O/B AILERON AT O/B TRAILING EDGE IAW FEDEX SRM 51-40-06.
